Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Group elements of prime power index

Author: Reinhold Baer
Journal: Trans. Amer. Math. Soc. 75 (1953), 20-47
MSC: Primary 20.0X
MathSciNet review: 0055340
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Baer Nilpotent groups and their generalizations, Trans. Amer. Math. Soc. vol. 47 (1940) pp. 393-434. MR 0002121 (2:1i)
  • [2] -Groups with descending chain condition for normal subgroups, Duke Math. J. vol. 16 (1949) pp. 1-22. MR 0028837 (10:506b)
  • [1] W. Burnside Theory of groups of finite order, 2d ed., Cambridge, 1911. MR 0069818 (16:1086c)
  • [1] A. Speiser Theorie der Gruppen von endlicher Ordnung, 3d ed., Berlin, 1937.
  • [1] H. Wielandt Über des Produkt paarweise vertauschbarer nilpotenter Gruppen, Math. Zeit. vol. 55 (1951) pp. 1-7. MR 0045715 (13:621h)
  • [1] H. Zassenhaus Lehrbuch der Gruppentheorie I, Hamburger Math. Einzelschriften vol. 21 (1937).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X

Additional Information

Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society